# SDR CALA2017020300227

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 42,931 hours, 14,753 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER HAS A POSSIBLE CRACK AT L.E. HSS 133.15 APROX. 6 INCHES INBOARD OF EXISTING REPAIR.  PERFORMED REPAIR IAW SRM 55-10-01.
